RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kruglyakov, Lev Zalmanovich

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:70
Abstract pages:621
Full texts:316
References:23

http://www.mathnet.ru/eng/person26622
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/236306

Publications in Math-Net.Ru
1986
1. L. Z. Kruglyakov, V. A. Prikhod'ko, V. V. Slukhaev, “Linear complexes of lines in multidimensional projective space”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 7,  61–65  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:7 (1986), 82–88
1982
2. L. Z. Kruglyakov, “Complexes of multidimensional planes in projective space”, Funktsional. Anal. i Prilozhen., 16:3 (1982),  66–67  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:3 (1982), 211–213  isi
1980
3. L. È. Gerbsommer, L. Z. Kruglyakov, A. G. Mizin, “On complexes of multidimensional planes”, Dokl. Akad. Nauk SSSR, 255:5 (1980),  1039–1042  mathnet  mathscinet  zmath
4. L. Z. Kruglyakov, E. S. Nikitina, A. P. Norden, “On a construction of some focal complexes of two-dimensional planes”, Tr. Geom. Semin., 12 (1980),  50–57  mathnet  mathscinet  zmath
1978
5. L. Z. Kruglyakov, “On the varieties generated by the family of multidimensional planes in projective space”, Dokl. Akad. Nauk SSSR, 242:6 (1978),  1245–1247  mathnet  mathscinet  zmath
1974
6. R. M. Geidel'man, L. Z. Kruglyakov, “On planar surfaces”, Dokl. Akad. Nauk SSSR, 219:1 (1974),  19–22  mathnet  mathscinet  zmath
1971
7. L. Z. Kruglyakov, “On the projective differential geometry of families of multidimensional planes”, Dokl. Akad. Nauk SSSR, 196:2 (1971),  282–284  mathnet  mathscinet  zmath
8. L. Z. Kruglyakov, “Generalized pseudofocal families of $d$-planes in $P_N$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1971, 11,  78–84  mathnet  mathscinet  zmath
1969
9. L. Z. Kruglyakov, “Pseudofocal families of $d$-planes in $P_n$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1969, 10,  70–77  mathnet  mathscinet  zmath
1967
10. L. Z. Kruglyakov, “Semi-focal 2-families of straight lines in $P_5$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1967, 11,  35–42  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020